# SDR I5PA2025092848804

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,746 hours, 27,258 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029815
- Part serial: P1799
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS INOP.   PERFORMED AU ECU BITE PER FIM 49-22 FT 866. P2 SENSOR HARD FAULT. R/R P2 SENSOR PER AMM, NO HELP. PERFORMED WIRING CHECK OF APU SYST. PER WDM NO DEFECTS FOUND. R/R APU PER TASK CARD. OPS CHECK NORMAL.
